# SDR TWAA9809618

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCI - DURING OP 16 MAINTENANCE CHECK, FOUND FUSELAGE LONGERON 29R SUPPORT CLIP CRACKED AT STA 660.  INSTALLED NEW SUPPORT CLIP AT STA 660, LONGERON 29R PER SRM 51-01, PARA C, PG 1. (X)
